# SDR SWAA2012071205774

- Difficulty date: June 25, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6546431
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FORE FLAP O/B HINGE RIB CRACKED AT WBL 355.  REMOVED AND REPLACED RIB IAW SRM AND DWG.
